# SDR AWXA200300035

- Difficulty date: January 7, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 15,998 hours, 6,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON THE LOWER SURFACE OF RT CREASE BEAM (SHEAR PLATE) FROM BS 69 TO BS 70.  MAINTENANCE REMOVED DAMAGED CREASE BEAM; FABRICATED A REPLACEMENT CREASE BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-11-42, PG 10 & 12, AND SRM 51-42-11 FIG 59-62, PG 20-27.
